Segre bound.pdf (389.44 kB)
On Segre's bound for fat points in Pn
journal contributionposted on 2016-11-07, 10:53 authored by Edoardo Ballico, Olivia Dumitrescu, Elisa Postinghel
For a scheme of fat points Z defined by the saturated ideal IZ, the regularity index computes the Castelnuovo-Mumford regularity of the Cohen-Macaulay ring R/IZ. For points in "general position" we improve the bound for the regularity index computed by Segre for P2 and generalised by Catalisano, Trung and Valla for Pn. Moreover, we prove that the generalised Segre's bound conjectured by Fatabbi and Lorenzini holds for n + 3 arbitrary points in Pn. We propose a modification of Segre's conjecture for arbitrary points and we discuss some evidences.
- Mathematical Sciences
Published inJournal of Pure and Applied Algebra
Pages2307 - 2323
CitationBALLICO, E., DUMITRESCO, O. and POSTINGHEL, E., 2016. On Segre's bound for fat points in Pn. Journal of Pure and Applied Algebra, 220(6), pp. 2307-2323.
- AM (Accepted Manuscript)
Publisher statementThis work is made available according to the conditions of the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) licence. Full details of this licence are available at: https://creativecommons.org/licenses/by-nc-nd/4.0/
NotesThis paper was accepted for publication in the journal Journal of Pure and Applied Algebra and the definitive published version is available at http://dx.doi.org/10.1016/j.jpaa.2015.11.008.